# SDR ABXA2022010705

- Difficulty date: January 7, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 85,272 hours, 39,421 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

L ENG WOULD NOT START, L ENG FUEL VALVE EICAS MESSAGE DISPLAYED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE CYCLED FUEL CONTROL SWITCH, LEFT ENGINE VALVE CYCLED NORMALLY. ACCOMPLISHED LEFT ENGINE IDLE RUN IAW B767 AMM 71-00-00, NO DEFECTS. AIRCRAFT RETURNED TO SERVICE.
